Volume 20 No 22 (2022)
 Download PDF
Coefficient inequality for sub classes of a class of Analytic Functions involving integral operator
Narinder Kaur
We introduce a new class of analytic functions and its subclasses and obtain sharp upper bounds of the functional |a_3-µa_2^2 | for the analytic function f(z)= z+ ∑_(n=2)^∞▒a_n z^n,|z|<1 belonging to these classes.
Bounded functions, Inverse Starlike functions, Starlike functions and Univalent functions, Complex functions, Principle of Subordination, Coefficient inequality, Extremal functions.
Copyright © Neuroquantology

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Articles published in the Neuroquantology are available under Creative Commons Attribution Non-Commercial No Derivatives Licence (CC BY-NC-ND 4.0). Authors retain copyright in their work and grant IJECSE right of first publication under CC BY-NC-ND 4.0. Users have the right to read, download, copy, distribute, print, search, or link to the full texts of articles in this journal, and to use them for any other lawful purpose.